Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Estimates of the Caccioppoli-Schauder type in weighted function spaces


Author: Giovanni Maria Troianiello
Journal: Trans. Amer. Math. Soc. 334 (1992), 551-573
MSC: Primary 35B45; Secondary 35J25, 46E35
MathSciNet review: 1049865
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We deal with imbeddings of certain weighted function spaces as well as with the corresponding norm estimates for solutions to second order elliptic problems. We redemonstrate some results of Gilbarg and Hörmander by a technique, entirely different from theirs, which enables us to cover a range of parameters excluded by them.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35B45, 35J25, 46E35

Retrieve articles in all journals with MSC: 35B45, 35J25, 46E35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1049865-3
PII: S 0002-9947(1992)1049865-3
Article copyright: © Copyright 1992 American Mathematical Society